American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55C20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Ronald J. Knill. The Lefschetz fixed point theorem for compact groups . Proc. Amer. Math. Soc. 66 (1977) 148-152. MR 0454962.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Morton Brown. A short short proof of the Cartwright-Littlewood theorem . Proc. Amer. Math. Soc. 65 (1977) 372. MR 0461491.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Dean A. Neumann. Periodic points of continuous maps and Lindemann's independence theorem for exponentials . Proc. Amer. Math. Soc. 61 (1976) 169-170. MR 0433444.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jonathan D. Sondow. Fixed points of Anosov maps of certain manifolds . Proc. Amer. Math. Soc. 61 (1976) 381-384. MR 0438398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] W. Holsztyński. On the product and composition of universal mappings of manifolds into cubes . Proc. Amer. Math. Soc. 58 (1976) 311-314. MR 0407832.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Fred Cohen and Ewing L. Lusk. Configuration-like spaces and the Borsuk-Ulam theorem . Proc. Amer. Math. Soc. 56 (1976) 313-317. MR 0425949.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Robin B. S. Brooks, Robert F. Brown, Jingyal Pak and Douglas H. Taylor. Nielsen numbers of maps of tori . Proc. Amer. Math. Soc. 52 (1975) 398-400. MR 0375287.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Fred Cohen and Ewing L. Lusk. Coincidence point results for spaces with free $Z\sb{p}$-actions . Proc. Amer. Math. Soc. 49 (1975) 245-252. MR 0372846.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Fred Cohen and J. E. Connett. A coincidence theorem related to the Borsuk-Ulam theorem . Proc. Amer. Math. Soc. 44 (1974) 218-220. MR 0331374.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Robert Connelly. An extension of Brouwer's fixed-point theorem to nonacyclic, set valued functions . Proc. Amer. Math. Soc. 43 (1974) 214-218. MR 0339144.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Kalyan K. Mukherjea. New methods in coincidence theory . Proc. Amer. Math. Soc. 34 (1972) 615-620. MR 0295343.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Roger Waggoner. A fixed point theorem for $(n-2)$-connected $n$-polyhedra . Proc. Amer. Math. Soc. 33 (1972) 143-145. MR 0293622.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] U. Kurt Scholz. On averaging Lefschetz numbers . Proc. Amer. Math. Soc. 33 (1972) 607-612. MR 0343262.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1